Translator Disclaimer
2017 Multiple solutions for a Kirchhoff-type problem involving nonlocal fractional $p$-Laplacian and concave-convex nonlinearities
Chang-Mu Chu, Jiao-Jiao Sun, Zhi-Peng Cai
Rocky Mountain J. Math. 47(6): 1803-1823 (2017). DOI: 10.1216/RMJ-2017-47-6-1803

Abstract

This paper examines a class of Kirchhoff nonlocal operators involving concave-convex nonlinearities and sign-changing weight functions. With the aid of the Nehari manifold, the existence of multiple nontrivial nonnegative solutions is obtained.

Citation

Download Citation

Chang-Mu Chu. Jiao-Jiao Sun. Zhi-Peng Cai. "Multiple solutions for a Kirchhoff-type problem involving nonlocal fractional $p$-Laplacian and concave-convex nonlinearities." Rocky Mountain J. Math. 47 (6) 1803 - 1823, 2017. https://doi.org/10.1216/RMJ-2017-47-6-1803

Information

Published: 2017
First available in Project Euclid: 21 November 2017

zbMATH: 1379.35114
MathSciNet: MR3725245
Digital Object Identifier: 10.1216/RMJ-2017-47-6-1803

Subjects:
Primary: 35A15, 35J60, 35S15

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 6 • 2017
Back to Top